Title: Elliminating The Transverse Instabilities of Kerr Solitons
Authors: Anastassiou, C.
Soljscic, M.
Segev, M.
Kip, D.  
Eugenieva, E.
Christodoulides, D. N.
Musslimani, Z. H.
Torres, J. P.
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Oct-2000
Publisher: APS
Document Type: Article
Journal / Series / Working Paper (HSU): Physical review letters 
Volume: 85
Issue: 23
Page Start: 4888
Page End: 4891
Publisher Place: College Park, MD
Abstract: 
We show analytically, numerically, and experimentally that a transversely
stable one-dimensional [(1+1)D] bright Kerr soliton can exist in a 3D bulk
medium. The transverse instability of the soliton is completely eliminated if
it is made sufficiently incoherent along the transverse dimension. We derive a
criterion for the threshold of transverse instability that links the
nonlinearity to the largest transverse correlation distance for which the 1D
soliton is stable
Organization Units (connected with the publication): Universität Osnabrück
URL: http://arxiv.org/abs/nlin/0010023v1
ISSN: 00319007
DOI: 10.1103/PhysRevLett.85.4888
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender

SCOPUSTM   
Citations

82
checked on May 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.